# SDR 3GMA20140212003

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- Aircraft time: 1,297 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE PA DIS SYS 1 & 2 CAUTION ILLUMINATED IN FLIGHT.  FLI DISPLAY CHANGED FROM FLT DISPLAY TO START DISPLAY & VARTOMS UNABLE TO MATCH TORQUES.
